# SDR SWAA2020063095794

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 30,057 hours, 17,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TOP EMER FLASHLIGHT RED INDICATOR NOT BLINKING.  R/R BATT PACK OPS GOOD PER AMM 25-64-00.
